MathSciNet Relay Station
MathSciNet bibliographic data
MR1204402 55P15 (18G30)
Porter, Timothy $n$-types of simplicial groups and crossed $n$-cubes. Topology 32 (1993), no. 1, 5–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement